Alert archive / New Jersey / Areal Flood Warnings in 2019

Areal Flood Warning 9, NWS Philadelphia/Mount Holly

January 24, 2019Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jan 24, 2019, 7:47 PM EST for Somerset County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 24, 2019, 7:47 PM EST (00:47 UTC)
Expired
Jan 25, 2019, 1:45 AM EST
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -416 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-416 m²/s²
0-3 km storm-relative helicity
-267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

033 
WGUS41 KPHI 250047
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
747 PM EST THU JAN 24 2019

NJC035-250645-
/O.NEW.KPHI.FA.W.0009.190125T0047Z-190125T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
747 PM EST THU JAN 24 2019

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Western Somerset County in northern New Jersey...

* Until 145 AM EST Friday.

* At 745 PM EST, minor flooding was occurring in parts of western 
  Somerset County. The minor flooding is expected to continue into 
  tonight.

* Some locations that could experience flooding include...
  Bridgewater, Peapack And Gladstone, Far Hills, Cloverhill,
  Flagtown, Bernardsville and Raritan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4046 7469 4045 7476 4051 7480 4051 7478
      4058 7471 4060 7472 4062 7471 4064 7473
      4068 7472 4072 7472 4075 7457

$$

Iovino
1 follow-up statement
416 
WGUS81 KPHI 250635
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
135 AM EST FRI JAN 25 2019

NJC035-250645-
/O.EXP.KPHI.FA.W.0009.000000T0000Z-190125T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
135 AM EST FRI JAN 25 2019

...THE FLOOD WARNING WILL EXPIRE AT 145 AM EST FOR WESTERN SOMERSET
COUNTY...

Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.

LAT...LON 4046 7469 4045 7476 4051 7480 4051 7478
      4058 7471 4060 7472 4062 7471 4064 7473
      4068 7472 4072 7472 4075 7457

$$

CMS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jan 24, 6:54 PM EST, 53 minutes earlier.

Area forecast discussion, Jan 24, 6:54 PM EST, 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
654 PM EST Thu Jan 24 2019

.SYNOPSIS...
Low pressure will move off to our northeast tonight and weak high
pressure will settle into the region through the weekend. A couple
weak disturbances will impact the region with light precipitation
late Sunday and early Monday as a weak cold front crosses the
area. Another area of low pressure will move from the Great Lakes
into southeastern Canada Tuesday into Wednesday pushing a stronger
cold front across the Mid-Atlantic during the day Tuesday. Another
weak system make impact the area Wednesday night then strong
arctic high pressure returns to the eastern US late next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
630PM UPDATE: Temperature trends are nicely on track so far in
this evening's cold advection regime. Only edit was adding in
some Slight Chance PoPs for the next hour or two to a swath of
Central NJ/eastern Pa where some NW streamers have been passing
(precip is very light though). Otherwise clouds should continue
to thin over the next few hours with gusty WNW winds gradually
decreasing & losing their gustiness.

Previous discussion below:

Rain is leaving the area now and the front is off shore. No
additional rain is expected as the low should continue to lift
further northeast. The secondary low is expected to stay well
northwest of our area as it should be sweeping through the Great
Lakes region overnight. Thanks to the dry air advection behind
the cold front, expect clearing skies through the overnight
hours. Temperatures are expected to drop mostly into the 20s
overnight, in some cases as much as 25 to 30 degrees below the
lows Thursday night.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A second cold front associated with the previously mentioned
secondary low over the Great Lakes should propagate through our
region during the day tomorrow. Not surprisingly, temperatures will
be below normal, but only by 5 to 10 degrees, with highs generally
in the 20s and 30s. Pressure gradient will gradually decrease,
though we could continue to see wind gusts to 30 mph through the day.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Overview...

The big picture thinking for the long term remains the same. The
synoptic pattern will be characterized by a broad longwave trough in
the central and eastern US with several shortwave disturbances
moving through it. The probable evolutions of the shortwave features
have started to come into better focus today, though some
uncertainty remains. One potent upper level disturbance associated
with closed H5 low moves south of Hudson Bay by Sunday. It remains
well to our north but drags a cold front across the region late
Sunday or early Monday. Near the same time, a weaker shortwave
rounds the base of the trough and passes just south of us. This
combination may produce some light rain or snow showers on Saturday
night or Sunday, but moisture is limited so this will not be a major
event. Canadian high pressure likely takes hold at least briefly for
Monday. By Tuesday, a clipper low will be approaching from the west.
Still appears as though the parent low will pass to our west,
putting us on the warmer side of the storm. However, cold air in
advance of this could preclude an all rain event. In addition, some
degree of coastal redevelopment or phasing with another piece of
energy rounding the base of the trough remains possible. Currently,
most indications are that this will wait until after the system has
passed our region. This would lead to lighter precipitation totals,
but should phasing or redevelopment occur sooner, a larger event
would be possible. Either way, behind this system, signals are
growing for a blast of very cold air towards the middle and latter
part of next week. Trended temps well below normal for that period
but should much of the 24.12z guidance verify then further downward
adjustments will be needed.

Dailies...

Friday night-Saturday... Dry and chilly with high pressure nearby.

Saturday night-Sunday... In between the two systems mentioned above,
one well to our north and the other just to our south. Winds turn
southerly ahead of a cold front associated with the northern
disturbance. WAA and weak lift between the disturbances brings the
risk for a few showers, but the lack of better dynamics and moisture
means that only scattered showers are likely, with snow showers
favored in central and northern areas with rain showers more likely
to the south. Again, not an impressive event and much of this period
may be dry. Temps trend near to a little above normal ahead of the
cold front.

Sunday night-Monday... Cold front crosses the region Sunday night.
High pressure likely builds in to our north, at least briefly.
Another weak disturbance approaching from the west should dry up
almost entirely before reaching here, with possibly just an isolated
snow shower in northern areas on Monday. Cooler weather but not too
far from average.

Monday night-Tuesday night... Clipper low approaches from the west.
Parent low dives south of the Great Lakes before beginning to curve
back northward to our west. There is some uncertainty in this
evolution. Warm front likely approaches Monday night with fairly
strong WAA along with it. Overrunning precip shield likely moves in
Monday night though may stay mainly to our north and west. Despite
WAA the cold air ahead of this should mean snow would be favored for
most areas initially, but QPF does not look impressive during this
initial wave and again may stay mainly north and west of us.
Questions arise as to what will happen after the warm frontal
passage. Low pressure may try to redevelop near the coast, and there
is also another disturbance rounding the trough to the south that
may try to phase with this system, potentially yielding a larger
storm. Current indications are that this should wait until after the
system has passed our area, but that will be something to watch.
Maintaining a chance of rain or snow showers throughout this period.

Wednesday-Thursday... Should dry out as a cold front pushes offshore
by Wednesday morning. The big story this period may be the cold air
moving in. 24.12z EC and GFS are bitterly cold this period as a
piece of the polar vortex moves into the upper Midwest and southern
Canada. Temperatures will trend below to well below normal, and
further downward adjustments to the current forecast are possible
should trends from today be confirmed in later cycles.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Conditions will be trending back towards VFR and we should
have widespread VFR conditions by early this evening. Westerly and
northwesterly winds will be diminishing with gusts to 25 kt possible
early this evening, becoming light and variable late tonight.

Friday...VFR conditions expected. Westerly winds 10 to 20 kt with
gusts up to 25 kt possible.

Outlook...
Friday night-Saturday...VFR. Winds mainly out of the west with
gusts below 20 kt, shifting to SW Saturday afternoon. High
confidence.

Saturday night-Sunday...Scattered rain or snow showers possible
ahead of a cold front. Localized ceiling and visibility restrictions
possible with mainly MVFR conditions but brief periods of IFR
possible. Winds from the S or SW with gusts remaining under 20 kt.
Moderate confidence.

Sunday night-Monday...Mainly VFR with MVFR conditions possible.
Winds shift from southerly to westerly Sunday night with gusts at or
below 20 kt. High confidence.

Monday night-Tuesday... MVFR with periods of IFR expected in rain or
snow showers. Winds turn out of the south early Monday night.
Moderate confidence.

&&

.MARINE...
Winds have decreased below Gale force, thus have allowed Gale
Warning to expire and replaced with small crafts. The Delaware
Bay SCA will be dependent upon how long winds will gust over
25kts, currently expecting winds to die down below this
threshold by Friday morning. On the Atlantic side expect seas to
remain elevated through the day Friday, and have issued the SCA
through that period.

Outlook...
Friday night... Westerly winds decreasing in intensity with any
lingering SCA conditions likely ending.

Saturday through Tuesday: Sub-SCA winds/seas expected. Southerly
winds becoming established on Sunday, with a transition to offshore
flow likely on Monday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 10 PM EST Friday for ANZ450>455.
     Small Craft Advisory until 3 AM EST Friday for ANZ430-431.

&&

Synopsis...Staarmann
Near Term...Carr/Johnson
Short Term...Johnson
Long Term...O'Brien
Aviation...Johnson/O'Brien/Staarmann
Marine...Carr/Johnson
Hazardous weather outlook, Jan 24, 3:56 PM EST, 3 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
356 PM EST Thu Jan 24 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-252100-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
356 PM EST Thu Jan 24 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-252100-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
356 PM EST Thu Jan 24 2019

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jan 24, 2:59 PM EST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     FLOOD            1 ESE ELKTON            39.60N 75.81W
01/24/2019                   CECIL              MD   DEPT OF HIGHWAYS

            FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
            AVE.

&&

JEO
Local storm report, Jan 24, 4:21 PM EST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HEAVY RAIN       STEWARTSVILLE           40.69N 75.11W
01/24/2019  M2.03 INCH       WARREN             NJ   TRAINED SPOTTER

0321 PM     NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019  M55 MPH          ATLANTIC           NJ   ASOS

0308 PM     NON-TSTM WND GST DEWEY BEACH             38.69N 75.07W
01/24/2019  M55 MPH          SUSSEX             DE   MESONET

0244 PM     NON-TSTM WND GST MILLVILLE               39.40N 75.04W
01/24/2019  M46 MPH          CUMBERLAND         NJ   ASOS

0231 PM     FLOOD            1 ESE ELKTON            39.60N 75.81W
01/24/2019                   CECIL              MD   DEPT OF HIGHWAYS

            FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
            AVE.

1239 PM     FLOOD            1 ENE OAKHURST          40.27N 74.00W
01/24/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 71 NORTHBOUND APPROACHING
            PARK AVE. ALL LANES CLOSED.

1214 PM     FLOOD            WILDWOOD                38.98N 74.82W
01/24/2019                   CAPE MAY           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
            RIGHT LANE CLOSED.

1124 AM     FLOOD            3 W ATLANTIC CITY       39.37N 74.47W
01/24/2019                   ANZ452             NJ   DEPT OF HIGHWAYS

            FLOODING ON US 40 BOTH DIRECTIONS AT
            ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.

1119 AM     FLOOD            1 WNW LAKE COMO         40.18N 74.04W
01/24/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
            18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
            LANES CLOSED.

&&
Local storm report, Jan 24, 4:41 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HEAVY RAIN       STEWARTSVILLE           40.69N 75.11W
01/24/2019  M2.03 INCH       WARREN             NJ   TRAINED SPOTTER

0347 PM     NON-TSTM WND GST TUCKERTON               39.60N 74.34W
01/24/2019  M49 MPH          OCEAN              NJ   MESONET

0342 PM     NON-TSTM WND GST ATLANTIC CITY           39.37N 74.42W
01/24/2019  M49 MPH          ATLANTIC           NJ   MESONET

0321 PM     NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019  M55 MPH          ATLANTIC           NJ   ASOS

0308 PM     NON-TSTM WND GST DEWEY BEACH             38.69N 75.07W
01/24/2019  M55 MPH          SUSSEX             DE   MESONET

0244 PM     NON-TSTM WND GST MILLVILLE               39.40N 75.04W
01/24/2019  M46 MPH          CUMBERLAND         NJ   ASOS

0231 PM     FLOOD            1 ESE ELKTON            39.60N 75.81W
01/24/2019                   CECIL              MD   DEPT OF HIGHWAYS

            FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
            AVE.

1239 PM     FLOOD            1 ENE OAKHURST          40.27N 74.00W
01/24/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 71 NORTHBOUND APPROACHING
            PARK AVE. ALL LANES CLOSED.

1214 PM     FLOOD            WILDWOOD                38.98N 74.82W
01/24/2019                   CAPE MAY           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
            RIGHT LANE CLOSED.

1124 AM     FLOOD            3 W ATLANTIC CITY       39.37N 74.47W
01/24/2019                   ANZ452             NJ   DEPT OF HIGHWAYS

            FLOODING ON US 40 BOTH DIRECTIONS AT
            ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.

1119 AM     FLOOD            1 WNW LAKE COMO         40.18N 74.04W
01/24/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
            18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
            LANES CLOSED.

&&

GORSE
Local storm report, Jan 24, 5:02 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            1 SSW NORTH CATASAUQUA  40.65N 75.48W
01/24/2019                   LEHIGH             PA   LAW ENFORCEMENT

            FLOODING RESULTED IN SEVERAL ROAD CLOSURES
            IN WHITEHALL TOWNSHIP. THIS INCLUDES
            EBERHART ROAD BETWEEN LEHIGH STREET AND
            RANGE ROAD, WATER STREET AT EBERHART ROAD,
            HOKEY PARK LEHIGH STREET ENTRANCE, RINGER
            ROAD FROM MECHANICSVILLE ROAD TO WEST
            COLUMBIA STREET.

&&
Local storm report, Jan 24, 5:06 PM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            2 NNW WILSON            40.71N 75.25W
01/24/2019                   NORTHAMPTON        PA   LAW ENFORCEMENT

            IN PALMER TOWNSHIP, VANBUREN ROAD, WALTER
            AVENUE AND STOCKERMILL CLOSED DUE TO
            FLOODING.

&&
Local storm report, Jan 24, 5:10 PM EST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       TINTON FALLS            40.30N 74.09W
01/24/2019  M1.58 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0450 PM     HEAVY RAIN       GERMANSVILLE            40.70N 75.71W
01/24/2019  M2.15 INCH       LEHIGH             PA   TRAINED SPOTTER

0435 PM     HEAVY RAIN       SUCCASUNNA              40.87N 74.64W
01/24/2019  M2.33 INCH       MORRIS             NJ   TRAINED SPOTTER

0353 PM     HEAVY RAIN       STEWARTSVILLE           40.69N 75.11W
01/24/2019  M2.03 INCH       WARREN             NJ   TRAINED SPOTTER

0350 PM     FLOOD            2 NNW WILSON            40.71N 75.25W
01/24/2019                   NORTHAMPTON        PA   LAW ENFORCEMENT

            IN PALMER TOWNSHIP, VANBUREN ROAD, WALTER
            AVENUE AND STOCKERMILL CLOSED DUE TO
            FLOODING.

0347 PM     NON-TSTM WND GST TUCKERTON               39.60N 74.34W
01/24/2019  M49 MPH          OCEAN              NJ   MESONET

0342 PM     NON-TSTM WND GST ATLANTIC CITY           39.37N 74.42W
01/24/2019  M49 MPH          ATLANTIC           NJ   MESONET

0342 PM     NON-TSTM WND GST ATLANTIC CITY           39.37N 74.42W
01/24/2019  M49 MPH          ATLANTIC           NJ   MESONET

0321 PM     NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019  M55 MPH          ATLANTIC           NJ   ASOS

0308 PM     NON-TSTM WND GST DEWEY BEACH             38.69N 75.07W
01/24/2019  M55 MPH          SUSSEX             DE   MESONET

0244 PM     NON-TSTM WND GST MILLVILLE               39.40N 75.04W
01/24/2019  M46 MPH          CUMBERLAND         NJ   ASOS

0231 PM     FLOOD            1 ESE ELKTON            39.60N 75.81W
01/24/2019                   CECIL              MD   DEPT OF HIGHWAYS

            FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
            AVE.

0145 PM     FLOOD            1 SSW NORTH CATASAUQUA  40.65N 75.48W
01/24/2019                   LEHIGH             PA   LAW ENFORCEMENT

            FLOODING RESULTED IN SEVERAL ROAD CLOSURES
            IN WHITEHALL TOWNSHIP. THIS INCLUDES
            EBERHART ROAD BETWEEN LEHIGH STREET AND
            RANGE ROAD, WATER STREET AT EBERHART ROAD,
            HOKEY PARK LEHIGH STREET ENTRANCE, RINGER
            ROAD FROM MECHANICSVILLE ROAD TO WEST
            COLUMBIA STREET.

1239 PM     FLOOD            1 ENE OAKHURST          40.27N 74.00W
01/24/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 71 NORTHBOUND APPROACHING
            PARK AVE. ALL LANES CLOSED.

1214 PM     FLOOD            WILDWOOD                38.98N 74.82W
01/24/2019                   CAPE MAY           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
            RIGHT LANE CLOSED.

1124 AM     FLOOD            3 W ATLANTIC CITY       39.37N 74.47W
01/24/2019                   ANZ452             NJ   DEPT OF HIGHWAYS

            FLOODING ON US 40 BOTH DIRECTIONS AT
            ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.

1119 AM     FLOOD            1 WNW LAKE COMO         40.18N 74.04W
01/24/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
            18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
            LANES CLOSED.

&&

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:39 PM ESTRiver Flood WarningPHIMorris32 hr
Jan 25, 10:32 AM ESTRiver Flood WarningPHIEssex, Morris, Passaic69 hr

Nearby

Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.